# SDR YENA201706230515

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 32,149 hours, 20,420 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 0238
- Condition: Failed
- Location: Recirculation
- Part time: 32,157 hours, 20,420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT FL 380,  EXPERIENCED A SMOKE IN RECIRC BAY EICAS MESSAGE IN CABIN AND FUMES THROUGHOUT. EMERGENCY DECLARED. DIVERTED.  R & R THE RECIRCULATION FAN FILTERS IAW AMM 21-24-02.  R & R RECIRCULATION FAN IAW AMM 21-24-01. OPS & LEAK CHECKED GOOD. NO ODORS NOTED.
